# SDR SWAA2023042530528

- Difficulty date: April 22, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 22,847 hours, 11,020 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR MOUNTED GIRT BAR HOLDING HOOK IS LOOSE<[01] REINSTALL FASTENER ON GIRT BAR HOOK PER SRM 51-40-02
